×

zbMATH — the first resource for mathematics

Abelian closure in soluble Lie rings. (English) Zbl 0499.17005
MSC:
17B30 Solvable, nilpotent (super)algebras
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.K. Amayo and I.N. Stewart : Infinite-dimensional Lie algebras . Noordhoff, 1974. · Zbl 0302.17006
[2] V.S. Čarin : On soluble groups of type A4 . Mat. Sb. 52 (1960) 895-914.
[3] L. Fuchs : Abelian Groups . Pergamon Press, 1960. · Zbl 0100.02803
[4] L. Fuchs : Infinite Abelian Groups Vol. 1 . Academic Press, 1970. · Zbl 0209.05503
[5] N. Jacobson : Lie algebras . Interscience, 1962. · Zbl 0121.27504
[6] A.I. Mal’Cev : On certain classes of soluble groups . Mat. Sb. 28 (1951) 567-588. A.M.S. Transl. (2) 2 (1956) 1-21.
[7] O.J. Schmidt : Infinite soluble groups . Mat. Sb. 17 (1945) 145-162. · Zbl 0063.06802 · mi.mathnet.ru · eudml:72475
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.